TU Darmstadt / ULB / TUbiblio

The arithmetic mean theorem of eshelby tensor for a rotational symmetrical inclusion

Wang, Min-Zhong and Xu, Bai-Xiang (2004):
The arithmetic mean theorem of eshelby tensor for a rotational symmetrical inclusion.
In: Journal of Elasticity, 77 (1), Springer, pp. 13-23, ISSN 0374-3535,
[Article]

Item Type: Article
Erschienen: 2004
Creators: Wang, Min-Zhong and Xu, Bai-Xiang
Title: The arithmetic mean theorem of eshelby tensor for a rotational symmetrical inclusion
Language: English
Journal or Publication Title: Journal of Elasticity
Volume: 77
Number: 1
Publisher: Springer
Divisions: Study Areas
Zentrale Einrichtungen
Date Deposited: 24 Oct 2014 12:41
Identification Number: doi:10.1007/s10659-005-3192-y
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item